MathSciNet Relay Station
MathSciNet bibliographic data
MR387287 14H20 (14D15)
Wahl, Jonathan M. Deformations of plane curves with nodes and cusps. Amer. J. Math. 96 (1974), 529–577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement